SKU: GEN02021

Bufferin Regular Strength Tablets Pain Reliever & Fever Reducer Buffered Aspirin (NSAID) - 130 Coated Tablets, 325 Mg each - Case of 24

Bufferin Pain Reliever and Fever Reducer Coated Tablets 325 MG provide fast and effective relief of 7 types of pain. They are suitable for treating headache, backache, toothache, muscle soreness and menstrual cramps. Bufferin is formulated with buffering agents, so...

Pack size: 24

Price info? Login or Sign up now!

109

PRODUCT DETAILS

Bufferin Pain Reliever and Fever Reducer Coated Tablets 325 MG provide fast and effective relief of 7 types of pain. They are suitable for treating headache, backache, toothache, muscle soreness and menstrual cramps. Bufferin is formulated with buffering agents, so it is gentle on your stomach. No other OTC pain reliever work on more types of pain.

Active Ingredients: In Each Tablet Buffered Aspirin Equal to Aspirin (NSAID) (Buffered with Magnesium Carbonate, Calcium Carbonate and Magnesium Oxide) (325 mg). Purpose: Pain reliever/Fever Reducer., Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Citric Acid, Corn Starch, Dibasic Sodium Phosphate, Hydrogenated Vegetable Oil, Hypromellose, Microcrystalline Cellulose, Polyethylene Glycol, Propylene Glycol, Shellac Wax, Simethicone, Sodium Lauryl Sulfate, Talc, Titanium Dioxide. Active Ingredients: Aspirin

INGREDIENTS

You can set different tabs for each products.

What are you looking for?

Your cart

All inventory shipped will have a minimum shelf life of 12 months from the date of delivery. Please ensure proper storage conditions to maintain product quality.